# SDR HNAA2010090600209

- Difficulty date: September 9, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,465 hours, 59,147 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS IN NACELLE SIDE SKINS FROM STA. XN 134-XN138 AT LONGERON ATTACH POINT ARE LOOSE.  REMOVED LOOSE RIVETS.  REPAIRED IAW EO8-54-10-0406.
